# SDR AU961153

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 75089
- Condition: Damaged
- Location: R Engine Cyl
- Component: Lyc, CYLINDER
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 CYLINDER PISTON DAMAGED AND PISTON RINGS BROKEN - SUSPECT  CAUSED BY DETONATION
